MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION TIBIAL TOWER NON-CEM #6-#7; TIBIAL GUIDE

UNITED ORTHOPEDIC CORPORATION TIBIAL TOWER NON-CEM #6-#7; TIBIAL GUIDE
Model Number 9404-2903
Medical Device Problem Codes Break (1069); Material Separation (1562); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) had completed his tibial punching, and while removing the size 6-7 tibial tower, he noticed one of the tower spikes had broken off.The spike was located on the tibial plateau and removed.The case was completed successfully, there was no delay in the case, and the patient was unaffected.Patient bone was slightly harder than average, per (b)(6) (agent present when surgery was performed).
 
Additional Manufacturer Narrative
The problem may be caused by an inappropriate usage.While encountering to dense bone, the surgeon should use the tibial peg drill to make four pilot holes before positioning the tibial tower onto the tibial baseplate trial, otherwise the device breakage might happened.On the other hands, the device manufacturing manner of the spike part has been revised from onepiece machining to welding to further enhance the device strength.

Brand Name
TIBIAL TOWER NON-CEM #6-#7
Common Device Name
TIBIAL GUIDE
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no. 57, park ave. 2
science park
hsinchu city, 30075
TW  30075
Manufacturer (Section G)
UNITED ORTHOPEDIC CORPORATION
no. 57, park ave. 2
science park
hsinchu city, 30075
TW   30075
Manufacturer Contact
lois ho
no. 57, park ave. 2
science park
hsinchu city, 30075
TW   30075
MDR Report Key24197197
Report Number9681642-2026-00002
Device Sequence Number15947473
Product Code LXH
UDI-Device Identifier04719886892130
UDI-Public(01)04719886892130(10)22G861
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9404-2903
Device Lot Number22G861
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown